RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2019, Issue 2, Pages 3–23 (Mi at15064)  

Linear Systems

A control algorithm for an object with delayed input signal based on subpredictors of the controlled variable and disturbance

I. B. Furtatab, P. A. Gushchincb

a St. Petersburg State University of Information Technologies, Mechanics and Optics
b Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg
c Gubkin Russian State University of Oil and Gas (National Research University), Moscow

Abstract: An algorithm for control of linear plants with a time-delay in the input signal under external disturbances is proposed. First, the predictor of the state vector and the disturbance predictor are used to design the algorithm. Further, on the basis of the proposed predictors the appropriate subpredictors are constructed. The subpredictors allow to control of plants with a long time-delay and shorten the prediction time of the disturbance. Sufficient conditions for the stability of the closed-loop system in the form of feasibility of linear matrix inequalities (LMI) are obtained. The simulations illustrate the effectiveness of the proposed scheme. The comparisons of the proposed algorithm with existing ones are considered.

Keywords: Plant with the input time-delay, predictor, disturbance compensation, linear matrix inequality.

Funding Agency Grant Number
Russian Science Foundation 18-79-10104


DOI: https://doi.org/10.1134/S0005231019020016

Full text: PDF file (1438 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Presented by the member of Editorial Board: A. L. Fradkov

Received: 15.09.2018
Revised: 20.08.2018
Accepted: 08.11.2018

Citation: I. B. Furtat, P. A. Gushchin, “A control algorithm for an object with delayed input signal based on subpredictors of the controlled variable and disturbance”, Avtomat. i Telemekh., 2019, no. 2, 3–23

Citation in format AMSBIB
\Bibitem{FurGus19}
\by I.~B.~Furtat, P.~A.~Gushchin
\paper A control algorithm for an object with delayed input signal based on subpredictors of the controlled variable and disturbance
\jour Avtomat. i Telemekh.
\yr 2019
\issue 2
\pages 3--23
\mathnet{http://mi.mathnet.ru/at15064}
\crossref{https://doi.org/10.1134/S0005231019020016}


Linking options:
  • http://mi.mathnet.ru/eng/at15064
  • http://mi.mathnet.ru/eng/at/y2019/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:17
    References:1
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019